# SDR IXXA202410260101

- Difficulty date: October 26, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N499AZ
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 90,278 hours, 15,971 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support
- Part number: 114T2512
- Condition: Cracked
- Location: Zone 600 Slat
- Part time: 90,278 hours, 15,971 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RIGHT WING NO. 8 SLAT INBOARD LEADING-EDGE SUPPORT.
